| Catalog Number |
EVO-10-11-6-B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Obstruction/Occlusion (2422)
| Date of Event |
12/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
Event or Problem Description
On (b)(6) 2019 date of first implant procedure in cbd.No adverse events related to the procedure.Not documented if fluoroscopy was used.Chemotherapy received (b)(6) 2018.Re-current biliary obstructions 03-dec-2019.At 159 days post-procedure.Due to food impaction.Patient presented with abdominal pain.Treatment endoscopic intervention new stent inside study stent and antibiotics.The site determined the event to not be related to the study device or procedure.Patient death (b)(6) 2020.The reintervention was noted to be successful.On (b)(6) 2020, the patient died.The cause of death was unknown.Dash sphincterotome used.
Additional Manufacturer Narrative
Device evaluation the evo-10-11-6-b device of lot number c1590266 involved in this complaint was not returned for evaluation.With the information provided, a document-based investigation was conducted.This file was created in response to the attached pmcf study.Manufacturing records review: prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.A review of the manufacturing records did not reveal any discrepancies that could have contributed to this complaint issue.Instructions for use and/label review: it should be noted that the instructions for use (ifu0056) lists ¿stent occlusion¿ as a potential adverse event.There is no evidence to suggest that the customer did not follow the instructions for use.Image review an image was not returned for evaluation.Root cause analysis a definitive root cause could not be determined.A possible root cause can be attributed to a known potential adverse event.From the study, the obstruction was due to food impaction.As previously noted, ¿stent occlusion¿ is listed as a potential adverse event in the ifu.Confirmation of complaint: the complaint is confirmed based on customer and/or rep testimony.Confirmed quantity of 01 x used device.Corrective action/correction complaints of this nature will continue to be monitored for similar events.Summary of investigation according to the initial reporter, the stent was implanted on the (b)(6) 2019.The patient experienced abdominal pain due to recurrent biliary obstruction 159 days post procedure and required the placement of a new stent and antibiotics as a result of this occurrence.It was reported that the patient recovered/stabilized following this.Patient death was reported on the (b)(6) 2020, the cause of death was unknown, from medical advisor input the death was due to tissue or tumor ingrowth.
Event or Problem Description
Supplemental report is being submitted due to the completion of the investigation on 02-dec-24.